# SDR REXA2016050200833

- Difficulty date: May 2, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 19,538 hours, 12,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK IS CORRODED AT RBL 9 AT FS 359 - 379.  LOCATED, DRILLED & INSTALLED NEW SEAT TRACK, PN SH670-32159-1, IAW SRM 51-40-11-001-001-A01 & REO 670-53-00-343 & AMM 53-00-49-400-801A07.
